Generalized optical soliton solutions to the (3+1)-dimensional resonant nonlinear Schrödinger equation with Kerr and parabolic law nonlinearities

  • 99 Accesses


The resonant nonlinear Schrödinger equation in three dimensions featuring both the Kerr and parabolic law nonlinearities has been considered in this paper due to its vital role in the propagation of solitons in optical fibers. Optical soliton solutions to this important model consisting of dark, singular and combo solitons alongside various periodic solutions that are new and more general to the lately devised solutions have been presented. We also reported the constraint conditions that guarantee the survival of these solitons and depicted certain results.

This is a preview of subscription content, log in to check access.

Access options

Buy single article

Instant unlimited access to the full article PDF.

US$ 39.95

Price includes VAT for USA

Subscribe to journal

Immediate online access to all issues from 2019. Subscription will auto renew annually.

US$ 199

This is the net price. Taxes to be calculated in checkout.

Fig. 1
Fig. 2
Fig. 3
Fig. 4
Fig. 5
Fig. 6
Fig. 7
Fig. 8


  1. Abdel-Gawad, H.I., Tantawy, M., Inc, M., Yusuf, A.: On multi-fusion solitons induced by inelastic collision for quasi-periodic propagation with nonlinear refractive index and stability analysis. Mod. Phys. Lett. B 32, 1–8 (2018)

  2. Ali, A., Seadawy, A.R., Lu, D.: Soliton solutions of the nonlinear Schrödinger equation with the dual power law nonlinearity and resonant nonlinear Schrödinger equation and their modulation instability analysis. Optik 145, 79–88 (2017)

  3. Ali, K.K., Nuruddeen, R.I., Adel, A.H.: New exact solitary wave solutions for the extended (3+1)-dimensional Jimbo–Miwa equations. Results Phys. 9, 12–16 (2018)

  4. Ali, K.K., Nuruddeen, R.I., Raslan, K.R.: New hyperbolic structures for the conformable time-fractional variant bussinesq equations. Opt. Quantum Electron. 5, 1–10 (2018)

  5. Alquran, M., Jaradat, H.M., Syam, M.I.: Analytical solution of the time-fractional Phi-4 equation using modified power series method. Nonlinear Dyn. 90(4), 2525–2529 (2017)

  6. Bakodah, H.O.: Modified Adomain decomposition method for the generalized fifth order KdV equations. Am. J. Comput. Math. 3, 53–58 (2013)

  7. Bakodah, H.O., Al Qarni, A.A., Banaja, M., Biswas, A.: Bright and dark thirring optical solitons with improved Adomian decomposition method. Opt.-Int. J. Light Electron Opt. 130, 1115–1123 (2017)

  8. Banaja, M., Al Qarni, A.A., Bakodah, H.O., Biswas, A.: Bright and dark solitons in cascaded system by improved Adomian decomposition scheme. Optik 130, 1–9 (2016)

  9. Bekir, A., Guner, O.A.: Exact solutions of nonlinear fractional differential equations by \(G^{\prime }/G\)-expansion method. China Phys. B 22(103), 404–409 (2013)

  10. Bekir, A., Guner, O.A.: Exact solutions of distinct physical structures to the fractional potential Kadomtsev–Petviashvili equation. Commput. Methods Differ. Equ. 2, 26–36 (2014)

  11. Biswas, A.: Soliton solutions of the perturbed resonant nonlinear Schrödinger’s equation with full nonlinearity by semi-inverse variational principle. Quantum Phys. Lett. 1(2), 79–83 (2012)

  12. Biswas, A., Kara, A.H., Bokhari, A.H., Zaman, F.D.: Solitons and conservation laws of Klein–Gordon equation with power law and log law nonlinearities. Nonlinear Dyn. 73(4), 1–9 (2013)

  13. Bulut, H., Sulaiman, T.A., Demirdag, B.: Dynamics of soliton solutions in the chiral nonlinear Schrödinger equations. Nonlinear Dyn. 91(3), 1985–1991 (2018)

  14. Eslami, M., Mirzazadeh, M., Biswas, A.: Soliton solutions of the resonant nonlinear Schrödinger’s equation in optical fibers with time-dependent coefficients by simplest equation approach. J. Mod. Opt. 60(19), 1627–1636 (2013)

  15. Ferdous, F., Hafez, M.G., Biswas, A., Ekici, M., Zhou, Q., Alfiras, M., Moshokoa, S.P., Belic, M.: Oblique resonant optical solitons with Kerr and parabolic law nonlinearities and fractional temporal evolution by generalized exp \((\phi (\xi ))\)-expansion. Optik 178, 439–448 (2019)

  16. Hosseini, K., Manafian, J., Samadani, F., Foroutan, M., Mirzazadeh, M., Zhou, Q.: Resonant optical solitons with perturbation terms and fractional temporal evolution using improved \(\tan (\phi (\eta )/2)\)-expansion method and exp function approach. Optik 158, 933–939 (2018)

  17. Inc, M., Yusuf, A., Aliyu, A.I., Baleanu, D.: Optical soliton solutions for the higher-order dispersive cubic-quintic nonlinear Schrödinger equation. Superlattices Microstruct. 112, 164–179 (2017a)

  18. Inc, M., Yusuf, A., Aliyu, A.I.: Dark optical and other soliton solutions for the three different nonlinear Schrödinger equations. Opt. Quantum Electron. 49(11), 1–13 (2017b)

  19. Inc, M., Aliyu, A.I., Yusuf, A., Baleanu, D.: Optical solitons to the resonance nonlinear Schrödinger equation by Sine-Gordon equation method. Superlattices Microstruct. 113, 541–549 (2018)

  20. Islam, M.T., Akbar, M.A., Azad, M.A.K.: A rational (G/G)-expansion method and its application to modified KdV-Burgers equation and the (2+1)-dimensional Boussineq equation. Nonlinear Stud. 6(4), 1–9 (2015)

  21. Khalid, K.A., Nuruddeen, R.I.: Analytical treatment for the conformable space-time fractional Benney–Luke equation via two reliable methods. Int J Phy Research 5(2), 109–114 (2017)

  22. Kudryashov, N.A.: One method for finding exact solutions of nonlinear differential equations. Commun. Nonlinear Sci. Numer. Simul. 17(11), 2248–2253 (2012)

  23. Kumar, H., Chand, F.: Applications of extended F-expansion and projective Ricatti equation methods to (2+1)-dimensional soliton equations. AIP Adv. 3(3), 1–8 (2013)

  24. Kumar, H., Chand, F.: Optical solitary wave solutions for the higher order nonlinear Schrödinger equation with self-steepening and self-frequency shift effects. Opt. Laser Technol. 54, 265–273 (2013)

  25. Kumar, H., Malik, A., Chand, F.: Analytical spatiotemporal soliton solutions to (3+1)-dimensional cubic-quintic nonlinear Schrödinger equation with distributed coefficients. J. Math. Phys. 53(10), 1–10 (2012)

  26. Lee, J.H., Pashaev, O.K., Rogers, C., Schief, W.K.: The resonant nonlinear Schrödinger equation in cold plasma physics: application of Bäcklund–Darboux transformations and superposition principles. J. Plasma Phys. 73(2), 257–272 (2006)

  27. Morales-Delgado, V.F., Gómez-Aguilar, J.F., Baleanu, D.: A new approach to exact optical soliton solutions for the nonlinear Schrödinger equation. Eur. Phys. J. Plus 133(5), 1–15 (2018)

  28. Nuruddeen, R.I.: Elzaki decomposition method and its applications in solving linear and nonlinear Schrödinger equations. Sohag J. Math. 4(2), 1–5 (2017)

  29. Nuruddeen, R.I., Nass, A.M.: Exact solitary wave solution for the fractional and classical GEW-Burgers equations: an application of Kudryashov method. J. Taibah Uni. Sci. 12, 309–314 (2018)

  30. Nuruddeen, R.I., Aboodh, K.S., Ali, K.K.: Analytical investigation of soliton solutions to three quantum Zakharov–Kuznetsov equations. Commun. Theor. Phys. 70, 405–412 (2018)

  31. Nuruddeen, R.I., Aboodh, K.S., Ali, K.K.: Investigating the tangent dispersive solitary wave solutions to the Equal Width and Regularized Long Wave equations. J. King Saud Univ.-Sci. 1, 1–5 (2018)

  32. Nuruddeen, R.I., Aboodh, K.S., Ali, K.K.: Constructing logistic function-type solitary wave solutions To Burgers and Sharma–Tasso–Olver equations. Int. J. Appl. Comput. Math. 5(1), 1–14 (2019)

  33. Pashaev, O.K., Lee, J.H.: Resonance solitons as black holes in Madelung fluid. Mod. Phys. Lett. A 17(24), 1601–1619 (2002)

  34. Raslan, K.R., Khalid, K.A., Shallal, M.A.: The modified extended tanh method with the Riccati equation for solving the space-time fractional EW and MEW equations. Chaos Solitons Fractals 103, 404–409 (2017)

  35. Ray, S.S.: New analytical exact solutions of time fractional KdV–KZK equation by Kudryashov methods. China Phys. B 25, 1–11 (2016)

  36. Seadawy, A.R., Lu, D.: Bright and dark solitary wave soliton solutions for the generalized higher order nonlinear Schrödinger equation and its stability. Results Phys. 7, 43–48 (2017)

  37. Seadawy, A.R., Lu, D.: Bright and dark solitary wave soliton solutions for the generalized higher order nonlinear Schrödinger equation and its stability. Results Phys. 7, 43–48 (2017)

  38. Sulaiman, T.A., Akturk, T., Bulut, H., Baskonus, H.M.: Investigation of various soliton solutions to the Heisenberg ferromagnetic spin chain equation. J. Electromagn. Waves Appl. 1, 1–13 (2017)

  39. Triki, H., Yildirim, A., Hayat, T., Aldossary, O.M., Biswas, A.: 1-soliton solution of the generalized resonant nonlinear dispersive Schrödinger equation with time-dependent coefficients. Adv. Sci. Lett. 16, 309–312 (2012)

  40. Wazwaz, A.M., Kaur, L.: A new nonlinear integrable fifth-order equation: multiple soliton solutions with unusual phase shifts. Phys. Scr. 93, 1–11 (2018)

  41. Yépez-Martínez, H., Gómez-Aguilar, J.F.: M-derivative applied to the soliton solutions for the Lakshmanan–Porsezian–Daniel equation with dual-dispersion for optical fibers. Opt. Quantum Electr. 51(1), 1–18 (2019)

  42. Yépez-Martínez, H., Gómez-Aguilar, J.F., Baleanu, D.: Beta-derivative and sub-equation method applied to the optical solitons in medium with parabolic law nonlinearity and higher order dispersion. Optik 155, 357–365 (2018)

  43. Younis, M., Rehman, H., Tahir, F.: Optical Gaussons and dark solitons in directional couplers with spatiotemporal dispersion. Opt. Quantum Electron. 49(422), 1–10 (2017)

Download references


The author appreciate the constructive remarks and suggestions of the anonymous referees that helped to improve the paper. José Francisco Gómez Aguilar acknowledges the support provided by CONACyT: cátedras CONACyT para jóvenes investigadores 2014 and SNI-CONACyT.

Author information

Correspondence to R. I. Nuruddeen or J. F. Gómez-Aguilar.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Sedeeg, A.K.H., Nuruddeen, R.I. & Gómez-Aguilar, J.F. Generalized optical soliton solutions to the (3+1)-dimensional resonant nonlinear Schrödinger equation with Kerr and parabolic law nonlinearities. Opt Quant Electron 51, 173 (2019).

Download citation


  • Resonant nonlinear Schrödinger equations
  • Optical solitons
  • Tanh expansion method